THE GROUP OF GRAPH AUTOMORPHISMS OVER A MATRIX RING Park, Sang-Won; Han, Jun-Cheol;
Let R = be the ring of all 2 by 2 matrices over a finite field F, X the set of all nonzero, nonunits of R and G the group of all units of R. After investigating some properties of orbits under the left (and right) regular action on X by G, we show that the graph automorphisms group of (the zero-divisor graph of R) is isomorphic to the symmetric group of degree |F|+1.
Generators of the automorphism group of a regular graph over a ring, Linear and Multilinear Algebra, 2016, 1
Automorphisms of the zero-divisor graph of the ring of all matrices over a finite field, Discrete Mathematics, 2016, 339, 8, 2036
Isomorphisms between Jacobson graphs, Rendiconti del Circolo Matematico di Palermo (1952 -), 2014, 63, 2, 277
Automorphism group of the total graph over a matrix ring, Linear and Multilinear Algebra, 2016, 1
Automorphism Group of the Rank-decreasing Graph Over the Semigroup of Upper Triangular Matrices, Communications in Algebra, 2016, 44, 9, 4088
A note on automorphisms of the zero-divisor graph of upper triangular matrices, Linear Algebra and its Applications, 2015, 465, 214
The group of automorphisms of a zero-divisor graph based on rank one upper triangular matrices, Linear Algebra and its Applications, 2014, 460, 242
AUTOMORPHISMS OF THE ZERO-DIVISOR GRAPH OVER 2 × 2 MATRICES, Journal of the Korean Mathematical Society, 2016, 53, 3, 519
The Zero Divisor Graph of 2 × 2 Matrices Over a Field, Quaestiones Mathematicae, 2016, 39, 7, 977
Automorphism group of an ideal-relation graph over a matrix ring, Linear and Multilinear Algebra, 2016, 64, 2, 309
S. Akbari and A. Mohammadian, On the zero-divisor graph of a commutative ring, J. Algebra 274 (2004), no. 2, 847-855.
D. F. Anderson, A. Frazier, A. Lauve, and P. S. Livingston, The zero-divisor graph of a commutative ring. II, Ideal theoretic methods in commutative algebra (Columbia, MO, 1999), 61-72, Lecture Notes in Pure and Appl. Math., 220, Dekker, New York, 2001.
D. F. Anderson and P. S. Livingston, The zero-divisor graph of a commutative ring, J. Algebra 217 (1999), no. 2, 434-447.
I. Beck, Coloring of commutative rings, J. Algebra 116 (1988), no. 1, 208-226.
F. DeMeyer and L. DeMeyer, Zero divisor graphs of semigroups, J. Algebra 283 (2005), no. 1, 190-198.
N. J. Fine and I. N. Herstein, The probability that a matrix be nilpotent, Illinois J. Math. 2 (1958), 499-504.
J. Han, Half-transitive group actions in a left Artinian ring, Kyungpook Math. J. 37 (1997), no. 2, 297-303.
J. Han, The zero-divisor graph under group actions in a noncommutative ring, J. Korean Math. Soc. 45 (2008), no. 6, 1647-1659.
K. Ireland and M. Rosen, A Classical Introduction to Modern Number Theory, Springer- Verlag, New York, 1991.
S. P. Redmond, The zero-divisor graph of non-commutative ring, Internat. J. Commutative Rings 1 (2002), no. 4, 2003-211.
S. P. Redmond, Structure in the zero-divisor graph of a noncommutative ring, Houston J. Math. 30 (2004), no. 2, 345-355.
T. Wu, On directed zero-divisor graphs of nite rings, Discrete Math. 296 (2005), no. 1, 73-86.